# SDR LR7A2018010701302

- Difficulty date: January 7, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 65,540 hours, 32,908 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND THE BS 902 OVERHEAD BULKHEAD WEB CRACKED AT RBL 36, WL280.  REPAIRED IAW SMP 583,  SRM 51-140-17.
